Hey there! Sign in to join this conversationNew here? Join for free

On the pill- confusion Watch

Announcements
    • #1
    • Thread Starter
    #1

    I got prescribed the pill (rigevidon) and was told to take it for 21 days then have a lighter 7 day period, my question is: I've just finished my period so if I started taking the pill in 3 weeks(before my next period starts), then was on the pill for 3 weeks, would I go the full six weeks without a period? Or would I still, despite the pill, be on my period after 3 weeks?
    Offline

    3
    ReputationRep:
    Be careful you don't get blood clots and die!
    • Community Assistant
    Offline

    17
    ReputationRep:
    In three weeks, you're going to have ovulated and be ready to have a period. Whether or not starting to take it then will delay it is impossible to know for certain in advance. You'd be better off either waiting for that period or starting now.

    I don't know what AccountingBabe is on...
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: October 7, 2016
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Should Spain allow Catalonia to declare independence?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.